# SDR MWEA00545

- Difficulty date: June 15, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 3913363507
- Condition: Out Of Adj
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - EXTERIOR TAILCONE RELEASE HANDLE PUSH DOOR INTERFERRED WITH HANDLE DURING TAILCONE DROP.  REPOSITIONED PUSH DOOR, INTERFERENCE CHECK GOOD.  (M)
